# SDR CALA9901368

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 115A375812
- Condition: Cracked
- Location: Ws 253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT STATION 253 ON TRAILING EDGE MID SPAN BEAM (.75 EACH).  INSTALLED DOUBLERS ON RIGHT WING MID SPAN BEAM AND FITTING PER EC/RA 5750-03303.
